# SDR 2023FA0000814

- Difficulty date: November 25, 2023
- Submitted: December 7, 2023
- Operation: General aviation
- Aircraft: N240SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9403
- Aircraft time: 7,838 hours
- System (JASC): 3497 · Navigation System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

PILOT PFD AND ND WENT BLANK WITH AHRS INDICATION.  CLEANED CONNECTOR PLUG GOING INTO MODE SELECT PANEL COULD NOT DUPLICATE THE ISSUE.
